Painful sex while on Decapeptyl

Hi there,

I have been on Decapeptyl for 6 weeks so far. I only had sex a couple of times between my lap on 9th Jan and my second injection and it was ok, no real pain.

But after the second injection a week and a half ago, sex has become very painful. I don't feel like I am dry and I am definitely still turned on but it is like by boyfriend is too big for me now (or more accurately I am too small for him now!). I find that if we take it slowly and push past the pain then eventually the muscles seem to relax and I can enjoy it like usual. However, I feel a bit sore after, a stinging feeling and feel a bit bruised.

Has anyone else experienced this type of pain during sex while on Decapeptyl and does anyone know of anything that can help? I am not taking any hormone replacements.

Thanks in advance for anyone who takes the time to read this and can provide any advice.

Kate x

6 Replies

oldestnewest
  • hya kate ,,yes im the exact same , im due for my second injection in 2 weeks time and to be honest im not sure that im gunna actually have the second ,,coz the 1st hasnt made me any different ,hasnt eased the pain at all. still struggle to have intercourse ,im not on hormone replacement either but i havent found any thing to make intercourse any better or the daily struggle any easyer ,, if i find any thing ill let you know ha ha ,but i very much dowt it xxxx

  • Hello ladies, sorry to hear uz are having problems too but im also on this injection and would be due my 2nd one next tues but i am refusing this for now. I have had severe side effects since day one and i have bn on hrt livial since the start too, just wondering apart from the painful sex have use had many more side effects? I have an emergency app with my gynae on tues now as they want me to continue with the treatment but ive been so ill i dont want to. thanks xxx

  • Yes, it got worse the longer I was on it. In terms of other side effects... crippling joint pain, dry skin, grew a beard, lost loads of hair, hot flushes, no sleep, no libido, lost my boobs, just felt completely rubbish. It didn't help with the endo pain either. I think with Decapeptyl it either works wonders or just sucks. Depends on what is causing your endo pain. Mine I think is from adhesions, therefore decapeptyl didn't help one bit.

  • Yeah ive bn told its not a long term fix anyway so not sure i want to continue with this as its torture. xx

  • Hi, I had this problem after having the mirena coil and the decapeptyl SR injections. I went to my GP to see if he could give me anything. He didn't as he didn't want me to have anything with oestrogen in in case it interferred with my curreny treatment. I used replens MD, which I bought from boots and it really helped. After using it for a few days I was actually able to have sex again! I had seen something about vaginal atrophy on This Morning and it described my pains exactly. When I explained this to mt Dr. he said it was unlikely I had this as it was mainly post menopausal women who suffered from it. However, I was going through an artificial menopause due to the decapeptyl injections. Hope this helps! x

  • yes ive had other side affects i carnt sleep and wen i can ive had really bad nightmares,my boobies have srunk too ;0( ,hot flushes ,,no sex drive what so ever ,migraines ,ect xxx

You may also like...